# SDR WX0400051

- Difficulty date: November 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS-CREW REPORTED EMERGENCY TRACK LIGHTING COMING UP AT ROW 5.  MAINTENANCE RE-SECURED TRACK LIGHTING AT ROW 5 IAW MM 33-50-00.  EMERGENCY LIGHTING OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
